# SDR AALA202511041848

- Difficulty date: October 26, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 32,786 hours, 4,696 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323201916600
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BURNING PLASTIC SMELL REPORTED AFTER TAKE OFF IN THE FORWARD GALLEY AREA. ACCOMPLISHED SOF JC 78L00021001 FOUND FORWARD GALLEY OVEN 1B TO BE THE SOURCE OF BURNING PLASTIC SMELL. REMOVED AND REPLACED OVEN 1B, PER CMM 25-35-14
